On the Breiman conjecture

Kevei Péter, Mason David M.: On the Breiman conjecture.
Proceedings of the American Mathematical Society, 144. pp. 4043-4053. ISSN 0002-9939 (2016)

[img]
Preview
Text
Kevei Mason Breiman conjecture.pdf - Submitted Version

Download (303kB) | Preview
[img] Text
Am_Math_Soc_144_9_tartj.pdf - Published Version
Korlátozott. Repository staff only

Download (291kB)
Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Date: 2016
Volume: 144
Page Range: pp. 4043-4053
ISSN: 0002-9939
Faculty: Természettudományi és Informatikai Kar
Institution: Szegedi Tudományegyetem
Identification Number: 3034319
DOI id: https://doi.org/10.1090/proc/13024
Date Deposited: 2016. Aug. 01. 10:38
Last Modified: 2018. Jan. 16. 09:22
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9519

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year